# SDR MASA200600201

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,616 hours, 5,201 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7296 ORD, RUDDER LIMIT FAULT STAT MSG.  MX PERFORMED AN S-POST TEST, FAULT CLEARED AND NO FURTHER ACTION REQUIRED ACFT CONTINUED OPERATIONS.
